# SDR HALA2011052100220

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 32,788 hours, 6,154 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT FUEL QTY DROPPED 2000 LBS IN 30 SEC. RECOVERED WITHIN 5 MINS.  FUEL CONFIG LT ILLUMINATED.  CENTER TANK 722,000" WITH CENTER PUMPS ON. OCCURED 3 TIMES.  TOTALIZER DID NOT CHANGE WHEN LT QTY DROPPED.  ACCOMP FIM 28-41-00.  BITE OF FQIS PROCESSOR NO FAULTS NOTED.  MOC NOTIFIED TO MONITOR.  OK FOR SERVICE.
